# SDR CA100128006

- Difficulty date: January 27, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Propeller: Hartzl HCE4A3A
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: E6826
- Condition: Damaged
- Location: Propeller
- Part time: 3,035 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER WAS REMOVED FOR L/E DELAMINATION.  UNSCHEDULED REMOVAL. REMOVED ALL BLADES AND ACCOMPLISHED A STANDARD VISUAL INSP OF THE HUB UNIT.  DEEP LINEAR INDICATIONS IN ALL BLADE SEAL GROOVE AREA WAS VISIBLE. MEASURED OVER AND ABOVE DAMAGE ALLOWANCES IN THIS SPECIFIC LOCATION.  NEW SEALS PN C-6337-1 HAVE A VISIBLE LINES WHICH PRODUCES OUTWARDS FROM THE SMOOTH FLAT SERVICE THAT RUBS IN THE HUB SEAL GROOVE.  DAMAGES FOUND IN THE HUB UNIT SEEMS TO MATCH THE LOCATION OF THE NEW SEALS LINE WHICH PRODUCES OUTWARDS. BLADES ROTATE WITH THESE SEALS INSTALLED ON EACH BLADE, MATING WITH THE SEAL GROOVE AREA INSIDE THE HUB UNIT.  HUB UNIT WAS SCRAPPED - REMOVED FROM SERVICE WITH ONLY TSN 3035.2HRS.
